Alert archive / Florida / Gale Warnings in 2024
Gale Warning 1, NWS Key West, FL
NWS Key West, FL issued this gale warning at Feb 5, 2024, 4:28 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2024, 4:28 AM EST (09:28 UTC)
- Expired
- Feb 5, 2024, 7:08 PM EST
- In force
- 15 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
023 WHUS72 KKEY 050928 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 428 AM EST Mon Feb 5 2024 GMZ054-055-074-075-051730- /O.UPG.KKEY.GL.A.0001.000000T0000Z-240205T2200Z/ /O.NEW.KKEY.GL.W.0001.240205T0928Z-240205T2200Z/ Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 428 AM EST Mon Feb 5 2024 ...GALE WARNING IN EFFECT... * WHAT...West winds increasing to 25 to 30 kt with gusts up to 35 kt and seas building to 8 to 11 ft. * WHERE...Lower Straits of Florida. * WHEN...In Effect. * IMPACTS...A Gale Warning means that sustained winds or frequent gusts of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... It is highly recommended that mariners without the proper experience remain in port, alter course, and/or secure the vessel for gale conditions. && $$ GMZ031>035-042>044-052-053-072-073-051730- /O.NEW.KKEY.SC.Y.0009.240205T0928Z-240205T2200Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- 428 AM EST Mon Feb 5 2024 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Southwest to west winds increasing to 20 to 25 kt with seas building up to 5 to 8 ft in the eastern Straits of Florida and 7 to 10 ft in the deep Gulf waters. * WHERE...Eastern Straits of Florida, Hawk Channel, Gulf waters including the Dry Tortugas, and Florida Bay. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ JAM
3 follow-up statements
776 WHUS72 KKEY 051526 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 1026 AM EST Mon Feb 5 2024 GMZ054-055-074-075-052200- /O.CON.KKEY.GL.W.0001.000000T0000Z-240205T2200Z/ Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1026 AM EST Mon Feb 5 2024 ...GALE WARNING IN EFFECT... * WHAT...West winds increasing to 25 to 30 kt with gusts up to 35 kt and seas building to 8 to 11 ft. * WHERE...Straits of Florida west of the west end of the Seven Mile Bridge. * WHEN...In Effect. * IMPACTS...A Gale Warning means that sustained winds or frequent gusts of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... It is highly recommended that mariners without the proper experience remain in port, alter course, and/or secure the vessel for gale conditions. && $$ GMZ031>035-042>044-052-053-072-073-052200- /O.CON.KKEY.SC.Y.0009.000000T0000Z-240205T2200Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- 1026 AM EST Mon Feb 5 2024 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Southwest to west winds increasing to 20 to 25 kt with seas building up to 5 to 8 ft in the eastern Straits of Florida and 7 to 10 ft in the deep Gulf waters. * WHERE...Eastern Straits of Florida, Hawk Channel, Gulf waters including the Dry Tortugas, and Florida Bay. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ CLR
704 WHUS72 KKEY 052117 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 417 PM EST Mon Feb 5 2024 GMZ054-055-074-075-060400- /O.EXT.KKEY.GL.W.0001.000000T0000Z-240206T0400Z/ Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 417 PM EST Mon Feb 5 2024 ...GALE WARNING IN EFFECT... * WHAT...West to northwest winds 25 to 30 kt with gusts up to 35 kt and seas building to 8 to 11 ft. * WHERE...Straits of Florida from the west end of the Seven Mile Bridge to the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Gale Warning means that sustained winds or frequent gusts of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... It is highly recommended that mariners without the proper experience remain in port, alter course, and/or secure the vessel for gale conditions. && $$ GMZ033-034-060530- /O.EXT.KKEY.SC.Y.0009.000000T0000Z-240206T1000Z/ /O.NEW.KKEY.GL.A.0002.240206T1000Z-240206T2200Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- 417 PM EST Mon Feb 5 2024 ...SMALL CRAFT ADVISORY IN EFFECT... ...GALE WATCH IN EFFECT FOR TUESDAY... * WHAT...For the Small Craft Advisory, northwest winds near 25 kt and seas 7 to 10 ft. For the Gale Watch, northwest to north winds 25 to 30 kt and seas 8 to 11 ft possible. * WHERE...Gulf waters beyond 5 fathoms including the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Gale Watch means that sustained winds or frequent gusts of 34 to 47 knots are possible within the next 12 to 48 hours. Operating a vessel in gale conditions requires experience and properly equipped vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ GMZ031-032-035-042>044-052-053-072-073-060530- /O.EXT.KKEY.SC.Y.0009.000000T0000Z-240206T1000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- 417 PM EST Mon Feb 5 2024 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...West to northwest winds 20 to 25 kt. * WHERE...Eastern Straits of Florida, Hawk Channel, the Gulf and Bayside waters, and Florida Bay. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ CLR
551 WHUS72 KKEY 060008 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 708 PM EST Mon Feb 5 2024 GMZ054-055-074-075-060815- /O.CAN.KKEY.GL.W.0001.000000T0000Z-240206T0400Z/ /O.EXA.KKEY.SC.Y.0009.000000T0000Z-240206T1000Z/ Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 708 PM EST Mon Feb 5 2024 ...SMALL CRAFT ADVISORY IN EFFECT... ...GALE WARNING IS CANCELLED... * WHAT...Seas 8 to 11 ft. * WHERE...Lower Straits of Florida. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ GMZ033-034-060815- /O.CON.KKEY.SC.Y.0009.000000T0000Z-240206T1000Z/ /O.CON.KKEY.GL.A.0002.240206T1000Z-240206T2200Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- 708 PM EST Mon Feb 5 2024 ...SMALL CRAFT ADVISORY IN EFFECT... ...GALE WATCH IN EFFECT... * WHAT...For the Small Craft Advisory, northwest winds near 25 kt and seas 7 to 10 ft. For the Gale Watch, northwest to north winds 25 to 30 kt and seas 8 to 11 ft possible. * WHERE...Gulf waters beyond 5 fathoms including the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Gale Watch means that sustained winds or frequent gusts of 34 to 47 knots are possible within the next 12 to 48 hours. Operating a vessel in gale conditions requires experience and properly equipped vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ GMZ031-032-035-042>044-052-053-072-073-060815- /O.CON.KKEY.SC.Y.0009.000000T0000Z-240206T1000Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- 708 PM EST Mon Feb 5 2024 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...West to northwest winds 20 to 25 kt. * WHERE...Eastern Straits of Florida, Hawk Channel, the Gulf and Bayside waters, and Florida Bay. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this gale warning went out at Feb 4, 10:56 PM EST, 5 hours 32 minutes earlier.
Area forecast discussion, Feb 4, 10:56 PM EST, 5 hours 32 minutes before
Area Forecast Discussion National Weather Service Key West FL 1056 PM EST Sun Feb 4 2024 ...New DISCUSSION, MARINE, AVIATION... .DISCUSSION... Issued at 1055 PM EST Sun Feb 4 2024 A very quiet evening in the wake of today's squall line that raced across the Keys. Winds behind the squall appreciably slackened as anticipated. It took a little bit longer but winds have clocked around to the west and northwest this hour. Speeds are generally 5 to 10 knots north of the island chain and near 10 knots along the reef tract and south. Skies are mostly clear aside from a broken fast moving mid deck of clouds. This combined with much lighter winds allowed for radiational cooling to occur over the interior of the larger islands and the Upper Keys. Big Pine for example has fallen to 64 degrees compared to near 70 degrees in the remaining Lower and Middle Keys. Tonight's balloon launch revealed a shallow inversion located around 2000 ft off the surface with a considerable dry layer above that but below 600 mb. Of note, the signs of the cold air associated with a complex weather system still strung along from the southeast U.S. to the ArkLaTex region is beginning to manifest. The freezing level tonight was around 11,800 feet, down roughly 1000 feet from this morning. It is forecast to continue falling into Monday. Looking upstream at KLIX (Slidell, LA), their sounding had a freezing level around 7600 feet. Unfortunately, KTAE (Tallahassee) did not get a balloon off tonight and could not get a second reading, but nonetheless the cold air mass is pivoting towards the Florida Keys. It will modify before reaching our area but forecast soundings show freezing levels below 10,000 feet tomorrow during the day. This is but one of the reason why the Storm Prediction Center (SPC) has included mentions of a hail threat for tomorrow in association with another round of convection expected. In addition, as the complex weather system consolidates into a singular center, it will undergo strengthening and increasing winds. These winds are still on tap to reach our western waters prior to dawn and quickly expand eastward. && .MARINE... Issued at 1055 PM EST Sun Feb 4 2024 Small Craft Should Exercise Caution for Increasing Winds in the far western waters. A Gale Watch continues for the southwestern Straits of Florida. Light to gentle west to northwest breezes early in the overnight period will clock around to the southwest and quickly freshen over the western waters. Expect moderate to occasionally fresh breezes to develop in the far western waters towards dawn on Monday. Thereafter, breezes will sharply freshen to strong to near-gale breezes, strongest across the Straits of Florida. Small Craft Advisory conditions are expected and Gale Warnings may be required Monday through Tuesday. Breezes will slacken gradually Wednesday and Wednesday night, and slowly veer to the east through the end of the week. && .AVIATION... (00Z TAFS) Issued at 1055 PM EST Sun Feb 4 2024 VFR conditions will continue through the overnight with light to gentle northwesterly breezes. Winds will clock around to the southwest towards dawn on Monday and quickly increasing from west to east. In addition, clusters of showers and thunderstorms will pivot in mainly after 12Z with gusty winds and potential for some hail. It is too soon to say if all thunderstorms will carry this hazard or not. Towards 18Z and beyond, ceilings could drop to MVFR conditions and will be handled with future amendments as confidence grows. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...Gale Watch from Monday morning through Monday afternoon for GMZ054-055-074-075. && Public/Marine/Fire...LIW Aviation/Nowcasts....AJP Data Acquisition.....AJP Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Feb 4, 5:31 AM EST, 22 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Key West FL 531 AM EST Sun Feb 4 2024 FLZ076>078-GMZ031>035-042>044-052>055-072>075-051045- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 531 AM EST Sun Feb 4 2024 This Hazardous Weather Outlook is for the Florida Keys and adjacent coastal waters. .DAY ONE...Today and tonight. Scattered thunderstorms will be possible today and tonight with some possibly strong to severe. The primary hazards with stronger thunderstorms will be damaging winds, cloud to surface lightning strikes, and possibly isolated tornadoes. Southerly winds expected to freshen this morning have resulted in Small Craft Advisories for the Deep Gulf waters, Straits of Florida, and Hawk Channel. These winds are expected to slacken tonight before another increase Monday. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Winds are expected to sharply freshen Monday, initially out of the west, then becoming northwest. Small Craft Advisories will likely be required for Keys waters from early Monday through early next week. Gale Warnings may be required. The expected strong west to northwesterly winds early next week will likely pile water up on our gulf coasts. As a result, a mix of Coastal Flood statements and advisories may be required. Isolated thunderstorms will be possible on Monday. The primary hazards with thunderstorms will be gusty winds and cloud to surface lightning strikes. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. JAM
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 4:28 AM EST | Small Craft Advisory | KEY | 72 hr | |
| Feb 5, 4:44 AM EST | Special Marine Warning | KEY | 48 min | |
| Feb 5, 5:37 AM EST | Special Marine Warning | KEY | 53 min | |
| Feb 5, 6:24 AM EST | Special Marine Warning | KEY | 66 min | |
| Feb 5, 7:04 AM EST | Special Marine Warning | KEY | 56 min | |
| Feb 5, 7:12 AM EST | Special Marine Warning | KEY | 63 min | |
| Feb 5, 7:29 AM EST | Special Marine Warning | KEY | 61 min | |
| Feb 5, 7:38 AM EST | Special Weather Statement | KEY | 37 min | |
| Feb 5, 7:55 AM EST | Special Marine Warning | KEY | 65 min | |
| Feb 5, 7:58 AM EST | Special Weather Statement | KEY | 32 min | |
| Feb 5, 8:12 AM EST | Special Marine Warning | KEY | 63 min | |
| Feb 5, 8:26 AM EST | Special Marine Warning | KEY | 64 min | |
| Feb 5, 8:52 AM EST | Special Marine Warning | KEY | 21 min | |
| Feb 5, 8:57 AM EST | Special Weather Statement | KEY | 33 min | |
| Feb 5, 9:04 AM EST | Special Marine Warning | KEY | 56 min | |
| Feb 5, 9:12 AM EST | Special Marine Warning | KEY | 46 min | |
| Feb 5, 9:57 AM EST | Special Marine Warning | KEY | 63 min | |
| Feb 5, 10:59 AM EST | Special Marine Warning | KEY | 61 min | |
| Feb 5, 11:57 AM EST | Coastal Flood Statement | KEY | Monroe | 18 hr |
| Feb 5, 1:37 PM EST | Special Marine Warning | KEY | 33 min | |
| Feb 5, 2:06 PM EST | Special Weather Statement | KEY | 24 min | |
| Feb 5, 2:10 PM EST | Special Marine Warning | KEY | 49 min | |
| Feb 5, 2:28 PM EST | Special Weather Statement | KEY | 32 min | |
| Feb 5, 4:17 PM EST | Gale Watch | KEY | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.